Existence of global solutions to the Cauchy problem for the semilinear dissipative wave equations

Mitsuhiro Nakao, Kosuke Ono

Research output: Contribution to journalArticle

118 Citations (Scopus)
Original languageEnglish
Pages (from-to)325-342
Number of pages18
JournalMathematische Zeitschrift
Volume214
Issue number1
DOIs
Publication statusPublished - 1993 Sep
Externally publishedYes

Fingerprint

Dissipative Equations
Semilinear
Global Solution
Wave equation
Cauchy Problem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Existence of global solutions to the Cauchy problem for the semilinear dissipative wave equations. / Nakao, Mitsuhiro; Ono, Kosuke.

In: Mathematische Zeitschrift, Vol. 214, No. 1, 09.1993, p. 325-342.

Research output: Contribution to journalArticle

@article{bf10380d65984cc891613528b4c908f4,
title = "Existence of global solutions to the Cauchy problem for the semilinear dissipative wave equations",
author = "Mitsuhiro Nakao and Kosuke Ono",
year = "1993",
month = "9",
doi = "10.1007/BF02572407",
language = "English",
volume = "214",
pages = "325--342",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Existence of global solutions to the Cauchy problem for the semilinear dissipative wave equations

AU - Nakao, Mitsuhiro

AU - Ono, Kosuke

PY - 1993/9

Y1 - 1993/9

UR - http://www.scopus.com/inward/record.url?scp=51249167851&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249167851&partnerID=8YFLogxK

U2 - 10.1007/BF02572407

DO - 10.1007/BF02572407

M3 - Article

AN - SCOPUS:51249167851

VL - 214

SP - 325

EP - 342

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -